MathSciNet Relay Station
MathSciNet bibliographic data
MR1331772 11B68
Howard, F. T. Applications of a recurrence for the Bernoulli numbers. J. Number Theory 52 (1995), no. 1, 157–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement